# SDR MWEA00337

- Difficulty date: April 11, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- Aircraft time: 84,167 hours, 81,679 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control Panel
- Part number: 59568901
- Part serial: LC002
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CAPTAINS FLUORESCENT LIGHT CIRCUIT BREAKER POPPED AND ELECTRICAL SMELL APPEARED IN COCKPIT.  MAINTENANCE REMOVED AND REPLACED LIGHTING CONTROL PANEL.
